# SDR QXEA200400569

- Difficulty date: July 26, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 7,086 hours, 5,497 cycles
- Engine: Ge CF34*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1849036
- Condition: Failed
- Location: Zone 200
- Part time: 7,086 hours, 5,497 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAX-ON FLIGHT NR 2547, AT FLIGHT LEVEL 390 WITH WINDOW HEAT ON THE LT SIDE COCKPIT WINDOW SHATTERED. THE CRACK RADIATED FROM FORWARD LOWER CORNER AND INVOLED THE OUTER LAYER. AFTER THE LT WINDOW SHATTERED THERE WAS A HEAT CAUTION MESSAGE. REMOVED AND REPLACED LT SIDE COCKIT WINDOW. OPERATIONAL AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
